# SDR REXA2014092701019

- Difficulty date: September 27, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 15,126 hours, 9,417 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Channel
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR FAIRING LT VERTICAL SUPPORT CHANNEL IS LOOSE WHERE IT SECURES TO THE LOWER SUPPORT CHANNEL.  SUSPECT VERTICAL SUPPORT CHANNEL FASTENER HOLE IS WORN.  PN CC670-85500-1 DWG CC 670-85500.  REMOVED, DRILLED & INSTALLED NEW VERTICAL SUPPORT CHANNEL IAW SRM 51-42-21-001-001-A01 & SRM 51-40-11-001-001-A01.  TORQUE WRENCH USED TC01A02-01 CAL 5-6-14 DUE 5-6-15.
